MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CRP4; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS CRP4; C REACTIVE PROTEIN TEST SYSTEM
Model Number CRP G4
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided for investigation.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for tina-quant c-reactive protein iv (crp4) on a cobas 6000 c (501) module.The initial result was 71.9 mg/l.The sample was repeated from the primary tube with a result of 244 mg/l.The sample was repeated from a cup with a result of 253 mg/l.It is not known if the questionable result was reported outside of the laboratory.The c501 module serial number was (b)(4).

Brand Name
CRP4
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16888154
Report Number1823260-2023-01535
Device Sequence Number20356443
Product Code DCN
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRP G4
Device Catalogue Number07876033190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown